Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A commuting pair in Hopf algebras

Author: Yongchang Zhu
Journal: Proc. Amer. Math. Soc. 125 (1997), 2847-2851
MSC (1991): Primary 16W30
MathSciNet review: 1402892
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $H$ is a semisimple Hopf algebra, then the action of the Drinfeld double $D(H)$ on $H$ and the action of the character algebra on $H$ form a commuting pair. This result and a result of G. I. Kats imply that the dimension of every simple $D(H)$-submodule of $H$ is a divisor of $\text {dim } (H)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30

Retrieve articles in all journals with MSC (1991): 16W30

Additional Information

Yongchang Zhu
Affiliation: Department of Mathematics, Hong Kong University of Science & Technology, Clear Water Bay, Hong Kong
MR Author ID: 321916

Received by editor(s): December 6, 1995
Received by editor(s) in revised form: April 30, 1996
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society